Alert archive / Washington / Wind Advisories in 2010
Wind Advisory 6, NWS Spokane, WA
NWS Spokane, WA issued this wind advisory at May 19, 2010, 2:58 PM PDT for Benewah County, Kootenai County, Latah County, Idaho; 9 counties in Washington. It took effect at May 19, 2010, 5:00 PM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 19, 2010, 2:58 PM PDT (21:58 UTC)
- In effect from
- May 19, 2010, 5:00 PM PDT
- Expired
- May 20, 2010, 12:00 AM PDT
- In force
- 7 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Adams County, WA, Asotin County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 55 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 10.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 963 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
371 WWUS76 KOTX 192158 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 258 PM PDT WED MAY 19 2010 ...A STRONG COLD FRONT WILL BRING A PERIOD OF GUSTY WINDS THIS EVENING ACROSS PORTIONS OF EASTERN WASHINGTON AND THE IDAHO PANHANDLE... .THIS ADVISORY WAS ISSUED CENTERED AROUND THE PASSAGE OF A STRONG COLD FRONT TONIGHT THROUGH THE INLAND NORTHWEST. THESE TYPES OF FRONTS DO NOT PRODUCE A LONG PERIODS OF STRONG AND DAMAGING... SUSTAINED WINDS BUT CAN PRODUCE SUDDEN GUSTS WELL ABOVE THE CURRENT WINDS AT THE TIME THUS PRODUCING A POTENTIALLY HAZARDOUS SITUATION. IDZ003-WAZ032>035-200500- /O.NEW.KOTX.WI.Y.0006.100520T0000Z-100520T0500Z/ IDAHO PALOUSE-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN- INCLUDING THE CITIES OF...MOSCOW...PLUMMER...POTLATCH...GENESEE... CLARKSTON...POMEROY...PULLMAN...COLFAX...ROSALIA...LA CROSSE... OAKESDALE...TEKOA...UNIONTOWN...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...COULEE CITY 258 PM PDT WED MAY 19 2010 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING. * WINDS: 25 TO 35 MPH GUSTING TO 45 MPH. * TIMING: AFTER 5 PM THIS EVENING UNTIL 10 PM PDT. * LOCATIONS INCLUDE: MOSCOW...PLUMMER...POTLATCH...GENESEE... PULLMAN...COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA... UNIONTOWN...CLARKSTON...POMEROY...RITZVILLE...GRAND COULEE... ODESSA...WILBUR...COULEE CITY...MOSES LAKE...EPHRATA... OTHELLO...QUINCY * IMPACTS: LOCALIZED BLOWING DUST...POWER LINE AND TREE DAMAGE AS WELL AS DANGER TO HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ002-WAZ036-200600- /O.NEW.KOTX.WI.Y.0006.100520T0300Z-100520T0700Z/ COEUR D'ALENE AREA-SPOKANE AREA- INCLUDING THE CITIES OF...COEUR D'ALENE...POST FALLS...HAYDEN... WORLEY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD 258 PM PDT WED MAY 19 2010 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT PDT TONIGHT. * WINDS: 25 TO 35 MPH GUSTING TO 45 MPH. * TIMING: FROM 8 PM THIS EVENING TO MIDNIGHT. * LOCATIONS INCLUDE: COEUR D'ALENE...POST FALLS...HAYDEN... WORLEY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD * IMPACTS: POTENTIAL TREE AND POWERLINE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
321 WWUS76 KOTX 200200 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 700 PM PDT WED MAY 19 2010 ...A STRONG COLD FRONT WILL BRING A PERIOD OF GUSTY WINDS THIS EVENING ACROSS PORTIONS OF EASTERN WASHINGTON AND THE IDAHO PANHANDLE... .THIS ADVISORY WAS ISSUED CENTERED AROUND THE PASSAGE OF A STRONG COLD FRONT TONIGHT THROUGH THE INLAND NORTHWEST. THESE TYPES OF FRONTS DO NOT PRODUCE A LONG PERIODS OF STRONG AND DAMAGING... SUSTAINED WINDS BUT CAN PRODUCE SUDDEN GUSTS WELL ABOVE THE CURRENT WINDS AT THE TIME THUS PRODUCING A POTENTIALLY HAZARDOUS SITUATION. IDZ003-WAZ032>035-200500- /O.CON.KOTX.WI.Y.0006.000000T0000Z-100520T0500Z/ IDAHO PALOUSE-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN- INCLUDING THE CITIES OF...MOSCOW...PLUMMER...POTLATCH...GENESEE... CLARKSTON...POMEROY...PULLMAN...COLFAX...ROSALIA...LA CROSSE... OAKESDALE...TEKOA...UNIONTOWN...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...COULEE CITY 700 PM PDT WED MAY 19 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. * WINDS: 25 TO 35 MPH GUSTING UP TO 55 MPH. * TIMING: AFTER 5 PM THIS EVENING UNTIL 10 PM PDT. * LOCATIONS INCLUDE: MOSCOW...PLUMMER...POTLATCH...GENESEE... PULLMAN...COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA... UNIONTOWN...CLARKSTON...POMEROY...RITZVILLE...GRAND COULEE... ODESSA...WILBUR...COULEE CITY...MOSES LAKE... EPHRATA... OTHELLO...QUINCY * IMPACTS: LOCALIZED BLOWING DUST...POWER LINE AND TREE DAMAGE AS WELL AS DANGER TO HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ002-WAZ036-200700- /O.CON.KOTX.WI.Y.0006.100520T0300Z-100520T0700Z/ COEUR D'ALENE AREA-SPOKANE AREA- INCLUDING THE CITIES OF...COEUR D'ALENE...POST FALLS...HAYDEN... WORLEY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD 700 PM PDT WED MAY 19 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. * WINDS: 25 TO 35 MPH GUSTING UP TO 55 MPH. * TIMING: FROM 8 PM THIS EVENING TO MIDNIGHT. * LOCATIONS INCLUDE: COEUR D'ALENE...POST FALLS...HAYDEN... WORLEY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD * IMPACTS: POTENTIAL TREE AND POWERLINE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
433 WWUS76 KOTX 200440 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 940 PM PDT WED MAY 19 2010 ...WINDY CONDITIONS WILL CONTINUE BEHIND A COLD FRONT THROUGH THE REMAINDER OF THE EVENING FOR SPOKANE AND COEUR D'ALENE... A STRONG PRESSURE GRADIENT WILL PERSIST BEHIND THE EARLIER COLD FRONT PASSAGE WITH WINDY CONDITIONS PERSISTING INTO MIDNIGHT. IDZ003-WAZ032>035-200545- /O.EXP.KOTX.WI.Y.0006.000000T0000Z-100520T0500Z/ IDAHO PALOUSE-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN- INCLUDING THE CITIES OF...MOSCOW...PLUMMER...POTLATCH...GENESEE... CLARKSTON...POMEROY...PULLMAN...COLFAX...ROSALIA...LA CROSSE... OAKESDALE...TEKOA...UNIONTOWN...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...COULEE CITY 940 PM PDT WED MAY 19 2010 ...WIND ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING. THE STRONG COLD FRONT THAT BROUGHT WIND GUSTS OF 40 TO 55 MPH HAS EXITED THE AREA WITH WINDS EXPECTED TO CONTINUE TO DECREASE FOR THE REMAINDER OF THIS EVENING AND OVERNIGHT. $$ IDZ002-WAZ036-200700- /O.CON.KOTX.WI.Y.0006.000000T0000Z-100520T0700Z/ COEUR D'ALENE AREA-SPOKANE AREA- INCLUDING THE CITIES OF...COEUR D'ALENE...POST FALLS...HAYDEN... WORLEY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD 940 PM PDT WED MAY 19 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. * WINDS: WINDS WILL GRADUALLY DECREASE THROUGH MIDNIGHT...BUT REMAIN ELEVATED WITH SUSTAINED WINDS 20 TO 30 MPH GUSTING UP TO 50 MPH. * TIMING: THROUGH MIDNIGHT. * LOCATIONS INCLUDE: COEUR D'ALENE...POST FALLS...HAYDEN... WORLEY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD * IMPACTS: POTENTIAL TREE AND POWERLINE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
796 WWUS76 KOTX 200650 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1150 PM PDT WED MAY 19 2010 IDZ002-WAZ036-200800- /O.EXP.KOTX.WI.Y.0006.000000T0000Z-100520T0700Z/ COEUR D'ALENE AREA-SPOKANE AREA- INCLUDING THE CITIES OF...COEUR D'ALENE...POST FALLS...HAYDEN... WORLEY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD 1150 PM PDT WED MAY 19 2010 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT... THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT. BREEZY CONDITIONS WILL REMAIN OVERNIGHT...ESPECIALLY ON EXPOSED HIGHER ELEVATIONS...BUT THE THREAT OF SIGNIFICANT GUSTS HAS ENDED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at May 19, 2:37 PM PDT, 21 minutes earlier.
Area forecast discussion, May 19, 2:37 PM PDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
237 PM PDT WED MAY 19 2010
.SYNOPSIS...
A STRONG COLD FRONT WILL BRING WIDESPREAD RAIN AND GUSTY WINDS AND
POSSIBLE THUNDERSTORMS TO THE AREA TONIGHT FOLLOWED BY A VERY COOL
AND SHOWERY PATTERN FOR THE REMAINDER OF THE WORK WEEK INTO THE
WEEKEND.
&&
.DISCUSSION...
TONIGHT...THE OVERALL SYNOPTIC PATTERN HAD A WELL WRAPPED LOW
PRESSURE TROUGH OFF THE WEST COAST AT 2 PM. PRECIPITATION ALONG
THE ASSOCIATED INCOMING OCCLUDING FRONT HAD MADE IT AS FAR AS THE
DALLES AT THAT TIME. INDICATIONS ARE THIS FRONT AND THE TROUGH ITSELF
WILL HAVE A SIGNIFICANT IMPACT ON THE PACIFIC NORTHWEST INTO THE WEEKEND.
FIRST THE FRONT WILL CONTINUE TO PROGRESS EAST THIS AFTERNOON AND
EVENING BRINGING POTENTIAL HEAVY RAIN TO THE HIGHER ELEVATIONS OF
THE CASCADES AT FIRST AND EVEN SOME RAIN TO CASCADE EAST SLOPES. BY 7
PM PDT THE FRONT SHOULD MAKE IT AS FAR AS SPOKANE SPREADING RAIN
AS IT MOVES ACROSS THE BASIN AND NORTHERN MOUNTAINS. THIS FRONT
MAY TRIGGER THUNDERSTORM ACTIVITY ALONG IT AS WELL. ANOTHER IMPACT
WILL BE GUSTY WINDS. A SHORT LENGTH WIND ADVISORY FOR THIS GUSTY
FRONT WILL BE IN EFFECT TO ADDRESS WIND GUST POTENTIAL TO 45 MPH
THIS AFTERNOON AND EVENING.
FOR THURSDAY THE TROUGH WILL CONTINUE TO SPILL COOL AIR INTO THE
REGION. WITH COLD TEMPERATURES ALOFT PRODUCING AN UNSTABLE AIRMASS
THE POTENTIAL FOR SHOWERS WITH ISOLATED THUNDERSTORMS MAINLY
NORTH IF INTERSTATE 90. TEMPERATURES WILL BE AT LEAST 10 TO 15
DEGREES COOLER THAN TODAY WITH SNOW LEVELS DOWN TO AROUND 3800
FEET ON AVERAGE. TC
THURS NT THROUGH SAT...WE'VE FOCUSED ON COLD LOW TEMPS THURS
NT...THEN LOWERING SNOW LEVELS AND PCPN CHANCES FRI AND SAT AS A
SLOW-MOVING UPPER LOW MOVES INTO THE PAC NW AND WRN CONUS. BRIEF
SHORT- WAVE UPPER RIDGING THURS NT WILL ACCOMPANY CLEARING SKIES
BEHIND THURS EVENINGS EXITING VORT MAX. THIS CLEARING HOWEVER IS
SHORT-LIVED...WITH THE UPPER LOW DIGGING DOWN THE COAST AND
EJECTING ANOTHER VORT MAX INTO OREGON. QUICKLY-STRENGTHENING
LARGE-SCALE ASCENT OVER SE WA AHEAD OF THIS WAVE SHOULD BEGIN TO
PRODUCE LIGHT PCPN BY 12Z FRI WELL S OF INTERSTATE 90. BY FRI
AFTERNOON THE VORT MAX WILL HAVE SHEARED NE INTO THE CNTRL ID
PANHANDLE...PRODUCING A COUPLE TENTHS LIQUID EQUIVALENT FROM THE
NRN BLUE MTNS TO SHOSHONE COUNTY. SNOW LEVELS WILL FALL TO AROUND
40K FT MSL AROUND 12Z FRI... BUT RISE TO AROUND 5K FT MSL BY
MIDDAY. TO ACCOUNT FOR THIS WE'VE INCREASED SNOW AMNTS FOR THE
MTNS. FOR THE REST OF FRI THROUGH SAT...EXPECT HI TEMPS AROUND 10F
BELOW NORMAL WITH SCATTERED SHOWERS. FCST SOUNDINGS MARGINALLY
SUPPORT AFTERNOON THUNDER FRI AND SAT. BZ
SUNDAY NIGHT THROUGH WEDNESDAY...UPPER FLOW DURING THIS PERIOD IS
CONTROLLED BY THE LONG WAVE TROUGH OVER THE E PAC/WRN US. STARTING
SUNDAY NIGHT THE JET STREAM IS WELL AWAY FROM THE AREA WITH COLD
AIR ALOFT... BUT LIMITED MOISTURE. AGREEMENT BETWEEN SUCCESSIVE
RUNS OF THE GFS AND THE 19/12Z ECM IS FAIRLY GOOD THROUGH MONDAY
NIGHT AND THEN DIFFERENCES ARISE.
WITH THE MAIN STORM TRACK DETOURING AROUND THE PAC NW... KEPT THE
POPS RELATIVELY LOWER THROUGH TUESDAY. TEMPS EXPECTED TO MODERATE SOME
FROM FRI/SAT TIME FRAME... ALTHOUGH THEY WILL REMAIN BELOW THE
AVERAGE VALUES FOR THIS TIME OF YEAR. BY TUESDAY NIGHT THE 19/12Z
ECM SHOWS A DEEP CUT OFF NR 45N/130W WHILE THE GFS HAS A MORE
PROGRESSIVE PATTERN. TRENDED TOWARDS THIS LATTER SOLUTION WHERE
THE STORM TRACK MAKES A RUN AT THE REGION TUESDAY AND WEDNESDAY.
THIS RESULTED IN SLIGHTLY HIGHER POPS WHILE KEEPING THE TEMPS
BELOW AVERAGE. JL
&&
.AVIATION...
VFR CONDITIONS WITH FAIR WEATHER CU WILL PREDOMINATE THE WEATHER
THIS AFTERNOON. CONDITIONS WILL BEGIN TO DETERIORATE BY THIS EVENING
AS A FAIRLY POTENT LOW PRESSURE SYSTEM QUICKLY APPROACHES. A QUICK
MOVING COLD FRONT WILL SWEEP THROUGH THE REGION FROM WEST TO EAST.
THIS FRONT WILL REACH KEAT AROUND 02Z AND THE EASTERN TAF SITES A
COUPLE HOURS THEREAFTER. EXPECT 2 TO 3 HOURS OF MODERATE TO HEAVY
RAINFALL AHEAD AND ALONG THE FRONT WITH MVFR CIGS AT KGEG...KSFF...
KCOE AND KPUW. GUSTY WINDS TO 25-40 KTS BEHIND THE FRONT WILL ALSO
BE AN ISSUE THROUGH THE MORNING HOURS. /SVH
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 43 55 35 52 36 58 / 80 30 20 70 40 30
COEUR D'ALENE 43 54 33 53 35 55 / 80 40 20 60 40 40
PULLMAN 41 52 36 51 34 53 / 80 30 20 70 50 40
LEWISTON 46 59 42 53 39 59 / 70 40 20 70 50 30
COLVILLE 42 59 31 60 36 63 / 80 50 20 40 30 30
SANDPOINT 42 54 32 54 37 54 / 80 60 30 30 40 40
KELLOGG 40 48 33 49 33 51 / 80 50 20 70 50 50
MOSES LAKE 42 63 37 59 37 65 / 60 20 20 40 10 10
WENATCHEE 45 58 37 59 39 62 / 60 20 20 40 10 10
OMAK 41 61 33 62 36 64 / 80 20 20 30 10 20
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WIND ADVISORY FROM 8 PM THIS EVENING TO MIDNIGHT PDT TONIGHT
COEUR D'ALENE AREA.
WIND ADVISORY UNTIL 10 PM PDT THIS EVENING IDAHO PALOUSE.
WA...WIND ADVISORY FROM 8 PM THIS EVENING TO MIDNIGHT PDT TONIGHT
SPOKANE AREA.
WIND ADVISORY UNTIL 10 PM PDT THIS EVENING LOWER GARFIELD AND
ASOTIN COUNTIES...MOSES LAKE AREA...UPPER COLUMBIA BASIN...
WASHINGTON PALOUSE.
&&Hazardous weather outlook, May 19, 6:02 AM PDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 602 AM PDT WED MAY 19 2010 IDZ001-004-027-WAZ031-037-038-042-043-201315- NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- 602 AM PDT WED MAY 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT DRY AND PARTLY CLOUDY SKIES EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN UNSEASONABLY COOL PACIFIC STORM SYSTEM WILL MOVE INTO THE PACIFIC NORTHWEST ON THURSDAY AND LINGER THROUGH SUNDAY. EXPECT UNSEASONABLY COOL TEMPERATURES AND A POTENTIAL FOR FREEZING TEMPERATURES FRIDAY...SATURDAY...AND SUNDAY MORNINGS. THIS HAZARDOUS WEATHER STATEMENT PERTAINS TO THE EAST SLOPES OF THE CASCADES...OKANOGAN VALLEY...OKANOGAN HIGHLANDS...NORTHEAST MOUNTAINS OF WASHINGTON...NORTHERN IDAHO PANHANDLE...CENTRAL PANHANDLE MOUNTAINS...CAMAS PRAIRIE...AND BLUE MOUNTAINS. THIS INCLUDES BUT IS NOT LIMITED TO WINTHROP...OMAK...REPUBLIC... COLVILLE...NORTHPORT...IONE...DEER PARK...BONNERS FERRY... SANDPOINT...KELLOGG...DEARY...WINCHESTER...ANATONE. CLIMATOLOGICAL GROWING DATES FOR ALL LOCATIONS BEGIN ON OR BEFORE MAY 21. PLEASE MONITOR THE FORECAST TO DETERMINE IF FURTHER ACTION IS NECESSARY TO PROTECT TENDER VEGETATION. IDZ002-003-026-WAZ032>036-041-044-201315- COEUR D'ALENE AREA-IDAHO PALOUSE-LEWISTON AREA- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA- WATERVILLE PLATEAU- 602 AM PDT WED MAY 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT. IN ADDITION TO RAIN...THERE IS A POTENTIAL FOR SOUTHWEST WIND GUSTS AS HIGH AS 40 MPH FOR A FEW HOURS AFTER THIS FRONTAL PASSAGE. THE FRONT WILL PASS THROUGH THE WENATCHEE AREA...WATERVILLE PLATEAU AND THE MOSES LAKE AREA EARLY THIS EVENING...AND THE SPOKANE AND PULLMAN REGION AROUND 10 OR 11 PM TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN UNSEASONABLY COOL PACIFIC STORM SYSTEM WILL MOVE INTO THE PACIFIC NORTHWEST ON THURSDAY AND LINGER THROUGH SUNDAY. EXPECT UNSEASONABLY COOL TEMPERATURES AND A POTENTIAL FOR LOCAL FREEZING TEMPERATURES FRIDAY...SATURDAY...AND SUNDAY MORNINGS. THIS HAZARDOUS WEATHER STATEMENT PERTAINS TO THE UPPER COLUMBIA BASIN...SPOKANE AND COEUR D'ALENE...PALOUSE...LEWISTON AREA... AND LOWER GARFIELD AND ASOTIN COUNTIES. THIS INCLUDES BUT IS NOT LIMITED TO WILBUR...HARRINGTON...DAVENPORT... SPOKANE...COEUR D'ALENE...PULLMAN...MOSCOW...LEWISTON...LENORE... AND POMEROY. CLIMATOLOGICAL GROWING DATES FOR ALL LOCATIONS BEGIN ON OR BEFORE MAY 21. PLEASE MONITOR THE FORECAST TO DETERMINE IF FURTHER ACTION IS NECESSARY TO PROTECT TENDER VEGETATION.
Nearby
Wind Advisories in Washington, 2010Wind Advisories in Idaho, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.